# SDR UPS97223036

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192492
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-03) NR 3 FLAP TRACK FWD ATTACH LUGS HAVE PITTING CORROSION.  TRACK WILL BE REPLACED DUE TO OVERHAUL TIME CONSTRAINTS ON MAINTENANCE CHECK ON CUST CARD NR 686449 IAW MM 27-51-31.
